4 doctors weighed in:

Just been told I have low ferritin levels and put on tablets other bloods where normal apparently.. But I went to the dr because I have unexplaind bruising and my bones all hurt my gums bleed and I have extreme fatigue. This all came on very suddenly 3 w

4 doctors weighed in
Dr. Elton Behner
Dentistry
1 doctor agrees

In brief: Consult with

a hematologist for a second opinion.

In brief: Consult with

a hematologist for a second opinion.
Dr. Elton Behner
Dr. Elton Behner
Thank
Dr. Jerome Litt
Dermatology

In brief: BRUISING GUMS BLEED

YOU MUST GO TO YOUR DOCTOR AGAIN OR TO AN INTERNAL MEDICAL SPECIALIST .
SOON!!!

In brief: BRUISING GUMS BLEED

YOU MUST GO TO YOUR DOCTOR AGAIN OR TO AN INTERNAL MEDICAL SPECIALIST .
SOON!!!
Dr. Jerome Litt
Dr. Jerome Litt
Thank
Dr. Ed Friedlander
Pathology

In brief: Serious workup

I trust you do not have scurvy from a Scientology or other weird diet.
You need a full history and physical with basic labs, PTT, PT, perhaps platelet functions, and perhaps a bleeding time and tourniquet test for vessel problems. Your iron deficiency is almost certainly an urelated problem unless your bleeding problem has caused GI bleeding and iron loss. Get seen now by somebody good.

In brief: Serious workup

I trust you do not have scurvy from a Scientology or other weird diet.
You need a full history and physical with basic labs, PTT, PT, perhaps platelet functions, and perhaps a bleeding time and tourniquet test for vessel problems. Your iron deficiency is almost certainly an urelated problem unless your bleeding problem has caused GI bleeding and iron loss. Get seen now by somebody good.
Dr. Ed Friedlander
Dr. Ed Friedlander
Thank
Dr. Hirenkumar Italia
Urgent Care

In brief: Low Ferritin

I assumed you are on Iron pills.
The symptoms you have are unususl to Iron pills. Gums can bleed due to Vit C deficiency. Other symptoms like unexplained bruising and bone pain may warrant physical exam. Fatigue can be due to anemia (low hemoglobin).

In brief: Low Ferritin

I assumed you are on Iron pills.
The symptoms you have are unususl to Iron pills. Gums can bleed due to Vit C deficiency. Other symptoms like unexplained bruising and bone pain may warrant physical exam. Fatigue can be due to anemia (low hemoglobin).
Dr. Hirenkumar Italia
Dr. Hirenkumar Italia
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors